# SDR DL76G001133

- Difficulty date: June 9, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 38,586 hours, 11,096 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle Control
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THROTTLE RETARDED AGGRESSIVELY AT VNAV SELECTION AFTER T/O.  RAN MCDP TESTS OF TMC AND SERVO, ALL CHECK OK.
